Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 55, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Dec 2, 2016, 4:47 PM EST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2016, 4:47 PM EST (21:47 UTC)
- Expired
- Dec 5, 2016, 4:00 AM EST
- In force
- 59 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
124 WHUS72 KKEY 022147 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 447 PM EST FRI DEC 2 2016 GMZ033-034-042>044-052>055-072>075-030400- /O.NEW.KKEY.SC.Y.0055.161202T2147Z-161203T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 447 PM EST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SATURDAY. * WINDS...NORTHEAST TO EAST WINDS NEAR 15 KNOTS WILL INCREASE TO NEAR 20 KNOTS DURING THIS EVENING. * WAVES/SEAS...SEAS WILL BUILD TO 2 TO 4 FEET IN HAWK CHANNEL...4 TO 5 FEET AROUND REBECCA SHOAL CHANNEL AND THE DRY TORTUGAS...AND UP TO 7 FEET IN THE GULFSTREAM OF THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ DAF
9 follow-up statements
075 WHUS72 KKEY 030304 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1004 PM EST FRI DEC 2 2016 GMZ035-031000- /O.EXA.KKEY.SC.Y.0055.000000T0000Z-161203T2100Z/ GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 1004 PM EST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY. * WINDS...NORTHEAST TO EAST WINDS 10 TO 15 KNOTS EARLY WILL INCREASE TO NEAR 20 KNOTS OVERNIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 4 TO 5 FEET AROUND REBECCA SHOAL CHANNEL AND THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ033-034-042>044-052>055-072>075-031000- /O.CON.KKEY.SC.Y.0055.000000T0000Z-161203T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1004 PM EST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 15 KNOTS WILL INCREASE TO NEAR 20 KNOTS OVERNIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 2 TO 4 FEET IN HAWK CHANNEL...AND UP TO 7 FEET IN THE GULFSTREAM OF THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ DAF
504 WHUS72 KKEY 030937 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 437 AM EST SAT DEC 3 2016 GMZ033>035-042>044-052>055-072>075-031730- /O.CON.KKEY.SC.Y.0055.000000T0000Z-161203T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 437 AM EST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS WILL PREVAIL TODAY ACROSS THE AFFECTED COASTAL WATERS. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET ACROSS THE STRAITS OF FLORIDA...ESPECIALLY WITHIN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
655 WHUS72 KKEY 031517 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1017 AM EST SAT DEC 3 2016 GMZ032-032130- /O.EXB.KKEY.SC.Y.0055.000000T0000Z-161204T2100Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- 1017 AM EST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE GULF WATERS ADJACENT TO THE MIDDLE KEYS. * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS WILL PREVAIL TODAY ACROSS THE AFFECTED COASTAL WATERS. * WAVES/SEAS...NEARSHORE WATERS WILL BE ROUGH AND SEAS WILL BE 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ033>035-042>044-052>055-072>075-032130- /O.EXT.KKEY.SC.Y.0055.000000T0000Z-161204T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1017 AM EST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS WILL PREVAIL TODAY ACROSS THE AFFECTED COASTAL WATERS. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET ACROSS THE STRAITS OF FLORIDA...ESPECIALLY WITHIN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
414 WHUS72 KKEY 040307 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1007 PM EST SAT DEC 3 2016 GMZ032>035-042>044-052>055-072>075-041000- /O.CON.KKEY.SC.Y.0055.000000T0000Z-161204T2100Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1007 PM EST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT ACROSS THE AFFECTED COASTAL WATERS. * WAVES/SEAS...SEAS WILL BUILD TO 8 FEET ACROSS THE STRAITS OF FLORIDA...ESPECIALLY WITHIN THE GULF STREAM...2 TO 4 FEET IN HAWK CHANNEL...AND 4 TO 6 FEET IN AND AROUND REBECCA SHOAL CHANNEL AND WATERS AROUND THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ DAF
779 WHUS72 KKEY 040931 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 431 AM EST SUN DEC 4 2016 GMZ032-035-042>044-041045- /O.CAN.KKEY.SC.Y.0055.000000T0000Z-161204T2100Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 431 AM EST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FORMERLY IN EFFECT FOR HAWK CHANNEL...BAYSIDE...AND GULF SIDE. $$ GMZ033-034-052>055-072>075-041745- /O.EXT.KKEY.SC.Y.0055.000000T0000Z-161204T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 431 AM EST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS WILL PREVAIL THIS MORNING ACROSS THE AFFECTED COASTAL WATERS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED ACROSS THE STRAITS OF FLORIDA...ESPECIALLY WITHIN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
829 WHUS72 KKEY 041508 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1008 AM EST SUN DEC 4 2016 GMZ033-034-052>055-072>075-042200- /O.CON.KKEY.SC.Y.0055.000000T0000Z-161204T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1008 AM EST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS AFTERNOON... * WINDS...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS WILL PREVAIL THIS MORNING ACROSS THE AFFECTED COASTAL WATERS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED ACROSS THE STRAITS OF FLORIDA...ESPECIALLY WITHIN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
041 WHUS72 KKEY 041924 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 224 PM EST SUN DEC 4 2016 GMZ033-034-042030- /O.CAN.KKEY.SC.Y.0055.000000T0000Z-161204T2200Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 224 PM EST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE SOUTHEASTERN GULF OF MEXICO... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY ON THE SOUTHEASTERN GULF OF MEXICO NEAR THE DRY TORTUGAS AND BEYOND 20 MILES WEST OF MAINLAND MONROE COUNTY. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTIONS DUE TO WINDS OUT OF THE EAST TO SOUTHEAST AT 15 TO 20 KNOTS. $$ GMZ052>055-072>075-050330- /O.EXT.KKEY.SC.Y.0055.000000T0000Z-161205T0900Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 224 PM EST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS WILL PREVAIL THIS MORNING ACROSS THE AFFECTED COASTAL WATERS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED ACROSS THE STRAITS OF FLORIDA...ESPECIALLY WITHIN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
336 WHUS72 KKEY 050323 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1023 PM EST SUN DEC 4 2016 GMZ052>055-072>075-050900- /O.CON.KKEY.SC.Y.0055.000000T0000Z-161205T0900Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1023 PM EST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT OVERNIGHT... * WINDS...SOUTHEAST WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT ACROSS ALL OF THE FLORIDA STRAITS WATERS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED ACROSS THE STRAITS OF FLORIDA...WITH THE HIGHEST SEAS WITHIN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ DAF
171 WHUS72 KKEY 050909 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 409 AM EST MON DEC 5 2016 GMZ052>055-072>075-051530- /O.EXP.KKEY.SC.Y.0055.000000T0000Z-161205T0900Z/ /O.NEW.KKEY.SC.Y.0056.161205T0909Z-161205T1600Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 409 AM EST MON DEC 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...SOUTHEAST WINDS NEAR 20 KNOTS ARE EXPECTED ACROSS THE STRAITS OF FLORIDA TODAY. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE LOWER STRAITS OF FLORIDA THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 2:38 PM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Dec 2, 2:38 PM EST, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Key West FL 238 PM EST Fri Dec 2 2016 .DISCUSSION... A weakened front/trough is stretched across the Keys service area this afternoon. Light showers are diminishing over the Straits of Florida as breaks in the cloud cover are more evident over the Upper Keys. The echoes on KBYX radar west and northwest of the Lower Keys are chaff. Temperatures along the island chain have cracked the 80 degree mark where cloud breaks have been more prominent, and are in the upper 70s in the Lower Keys. Winds are showing a slow acceleration from the northeast/east. The front currently in the vicinity of the Florida Keys is expected to continue weakening tonight while the steering flow continues to turn deeper from the east. The local airmass does not change significantly, and a low level remnant of the trough may ease back across the local area as easterly breezes deepen overnight. Will keep a slight chance of showers for tonight, and carry that through Saturday and Saturday night. Tabular MOS agrees with the lower probability of measurable precipitation for Sunday and Sunday night. Although moisture is basically limited to the lowest layers, the flow will be veering to the southeast during that time. For now, will continue with those minimal POPs during those periods. A deeply veered warm and moist profile will be in place for the first half of next week. Again, agree with our previous assessment of steadily raising our chance of precipitation through Tuesday and Tuesday night, and then letting them drop to a slight chance by Wednesday well ahead of the next front. That next front is actually pushed through the local area by a stronger front by late Thursday/early Friday. The airmass behind that front should finally give a more defined break from the above normal heat and humidity. && .MARINE... Will go ahead and raise a small craft advisory tonight for the offshore and deeper Gulf waters along with Hawk Channel and the Straits of Florida. The fresh to occasionally strong northeast/east breezes will persist through late Sunday, and an advisory for small craft may linger for portions of our marine waters into early Monday. Moderating breezes with more agreeable sea conditions are expected for recreational boating by the middle of the week, ahead of the stronger cold fronts on tap for later next work week. && .AVIATION... Expect VFR flight rules to be enforce through 03/18z at both the Key West and Marathon International Terminals. A weak trough has passed through the Keys area today, but this boundary may push back to the north overnight. Will evaluate more this evening and amendments if needed for lowering ceilings and visibilities due to light to moderate rain. Winds will remain out of the northeast and gradually increase to near 10 knots overnight, becoming gusty by late morning Saturday. && .CLIMATE... On this date in Keys Weather History, 1898, 1.53 inches of rain fell in Key West. This set the daily record for rainfall on 2 December, 118 years ago. Rainfall record for Key West date back to 1871. && .PRELIMINARY POINT TEMPS/POPS... Key West 73 82 74 82 / 20 20 20 10 Marathon 73 82 74 82 / 20 20 20 10 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...Small Craft Advisory GMZ033>034-042>044-052>055-072>075. && Public/Marine/Fire...04 Aviation/Nowcasts....BWC Data Collection......DR Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Dec 2, 6:03 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 603 AM EST FRI DEC 2 2016 FLZ076>078-GMZ031>035-042>044-052>055-072>075-031100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 603 AM EST FRI DEC 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES LIKELY WILL BE REQUIRED TONIGHT AS NORTHEAST WINDS INCREASE TO NEAR 20 KNOTS ACROSS PORTIONS OF THE FLORIDA KEYS COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORIES MAY BE REQUIRED FOR PORTIONS OF FLORIDA KEYS COASTAL WATERS SATURDAY THROUGH MONDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CLR
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.